A note on the remainders of rectifiable spaces

Document Type: Research Paper

Authors

1 Nanjing Normal University

2 Wuyi University

Abstract

In this paper‎, ‎we mainly investigate how the generalized metrizability properties of the remainders affect the metrizability of rectifiable spaces‎, ‎and how the character of the remainders affects the character‎
‎and the size of a rectifiable space‎. ‎Some results in [A. V‎. ‎Arhangel'skii and J‎. ‎Van Mill‎, ‎On topological groups with a first-countable remainder‎, ‎Topology Proc. 42 (2013) ‎157--163‎.] and [F. C‎. ‎Lin‎, ‎C‎. ‎Liu‎, ‎S‎. ‎Lin‎, ‎A note on rectifiable spaces‎, Topology Appl. 159 (2012)‎, ‎no‎. ‎8‎, ‎2090--2101‎.] are improved‎, ‎respectively‎.

Keywords

Main Subjects



Volume 40, Issue 6
November and December 2014
Pages 1515-1526
  • Receive Date: 09 April 2013
  • Revise Date: 11 November 2013
  • Accept Date: 12 November 2013